# SDR CALA9701448

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1263 RT ANGLES CRACKED ON BOTH FACES BELOW AIRSTAIR ACTUATOR SUPPRT BRACKET.  REMOVED AND REPLACED ANGLES PER SRM 51-10-1 AND 51-30-2.
